# SDR ASAA201904018832

- Difficulty date: March 31, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 43,871 hours, 13,338 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010260
- Condition: Damaged
- Location: Nr 2 Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 #2 ENGINE FAN LUBE #6 BLADE MISSING CU-NI MATERIAL MORE THAN LIMIT. GROUNDED - YES. REMOVED AND REPLACED #6 BLADE AND #18 BLADE PAIR REF T/C 78472010.
